Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.30
pages 18-22

Linear Differential Games with Simple Matrices and Integral Constraints

Irina L. Ryzhkova
Research and Training Complex "Institute of Applied System Analysis" of National Academy of Sciences of Ukraine and Ministry of Education of Ukraine, Kyiv, Ukraine


We consider problems of keeping and ending with fixed finish time in linear differential games with constant matrices and integral constraints for player's control. In contrast to games with an arbitrary matrix we solve completely the keeping problem and under certain conditions − the pursuit problem. We have obtained the new theorems about an alternative.

Articles with similar content:

The Method of Averaging Boundary-Value Problems in Control of Fast and Slow Variables with Delay
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Vitaliy P. Zholtikov, Vladislav V. Efendiev
TsAGI Science Journal, Vol.46, 2015, issue 8
Alexander Alexandrovich Nikolsky
On Global Attractors of Non-Autonomous Infinite Dimensional Dynamical Systems without Uniqueness of Solution
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
Iterative Method for Solving Combinatorial Optimization Problems of the Game-type on Arrangements
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Oleg A. Yemets, Elena V. Olkhovskaja
Asymptotic Expansions of Upper Bounds of Deviations of Functions of Class Wr from Their Generalized Poisson Integrals
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Yuriy I. Kharkevych